Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 243-246
http://dx.doi.org/10.1155/S0161171290000369

A note on some spaces Lγ of distributions with Laplace transform

Instituto de Matemáticas, Universidad Nacional Autónoma de México, México, D.F. 04510, Mexico

Received 2 March 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Salvador Pérez Esteva, “A note on some spaces of distributions with Laplace transform,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 243-246, 1990. https://doi.org/10.1155/S0161171290000369.